MathSciNet Relay Station
MathSciNet bibliographic data
MR693179 (84h:12016) 12A70 (10F37)
Reich, Axel Zur Universalität und Hypertranszendenz der Dedekindschen Zetafunktion. (German) [On the universality and hypertranscendence of the Dedekind zeta function] Abh. Braunschweig. Wiss. Ges. 33 (1982), 197–203.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement